MathSciNet Relay Station
MathSciNet bibliographic data
MR163365 60.66
Kesten, Harry Ratio theorems for random walks. II. J. Analyse Math. 11 1963 323–379.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement